# SDR 98FDEA00151

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1026-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE OF STRINGER 30, BS 1026 TO 1030 IN AFT CARGO.  REMOVED DAMAGED SECTION OF STRINGER 30.  INSTALLED STRINGER SPLICE AND DOUBLERS PER  SRM 53-30-3.
